# SDR SWAA052567

- Difficulty date: August 25, 2005
- Submitted: August 26, 2005
- Operation: Air carrier
- Aircraft: N503SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24180
- Aircraft time: 49,778 hours, 49,701 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6516301
- Condition: Cracked
- Location: Cockpit Floor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPECIAL VISIT, FOUND FUSELAGE STUB FRAME CRACKED AT BS 188, LT SIDE, WL 208.  REMOVED AND REPLACED STUB FRAME PER SRM.
